DOI QR코드

DOI QR Code

ON THE SOLUTION AND STABILITY OF THE QUADRATIC TYPE FUNCTIONAL EQUATIONS

Lee, Eun-Hwi

  • Published : 2004.07.01

Abstract

In this paper we prove the solution and stability of the quadratic type functional equations with two variables $4f(\frac{x-2y}{2}) + f(x) + 2f(y)= 8f(\frac{x-y}{2})+ f(2y)$ and f(x-2y)+f(x)+sf(y)-2f(x-y)+f(2y).

Keywords

quadratic functional equation;stability

References

  1. Korean J. Comput. Appl. Math. (Series A) v.8 On the stability problem of a quadratic Functional Equations J. H. Bae;I. S. Chang
  2. Proc. Natl. Acad. Sci. USA v.27 On the stability of the linear functional equation D. H. Hyers https://doi.org/10.1073/pnas.27.4.222
  3. Proc. Amer. Math. Soc. v.72 On the stability of the linear mapping in Banach spaces Th. M. Rassias
  4. J. Math. Anal. Appl. v.27 Stability of a quadratic Jensen Type functional equation Y. W. Lee
  5. Bull. Korean Math. Soc. v.40 no.2 Hyers-Ulam-Rassias stability of a quadratic type functional equation S. H. Lee;K. W. Jun https://doi.org/10.4134/BKMS.2003.40.2.183
  6. Problem in Modern Mathematics, Chapter Ⅵ S. M. Ulam

Cited by

  1. Elementary remarks on Ulam–Hyers stability of linear functional equations vol.328, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.04.079